# SDR AALA202105179031

- Difficulty date: May 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 58,313 hours, 24,309 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Isolator
- Condition: Spinning
- Location: Lt Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ON FORWARD LEFT HAND OVER WING EXIT DOOR, THE FORWARD ISOLATOR FOR THE EXIT LIGHT HEADER IS SPINNING. VERIFIED AND RESECURED ISOLATOR FOR EXIT LIGHT HEADER IAW B737 SRM 51-40-02.
